Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 293, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Sep 22, 2015, 7:10 PM CDT for Lincoln County, Nebraska. It was in force for 29 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 22, 2015, 7:10 PM CDT (00:10 UTC)
- Expired
- Sep 22, 2015, 7:39 PM CDT
- In force
- 29 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Lincoln County, NE
The radar
The North Platte radar (KLNX), 85 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 22, 7:10 PM CDT | TSTM WND DMG | North Platte, NE | PART OF A ROOF WAS BLOWN OFF OF A MOBILE HOME IN THE SOUTHEAST PART OF THE CITY. |
| Sep 22, 7:14 PM CDT | TSTM WND GST 60 | North Platte, NE | |
| Sep 22, 7:15 PM CDT | TSTM WND DMG | North Platte, NE | A TREE WAS BLOWN DOWN ONTO A ROOF IN THE NORTHEAST PART OF THE CITY. |
| Sep 22, 7:20 PM CDT | TSTM WND GST 57 | 4 Nne North Platte, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.2 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1463 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 1667 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
947 WUUS53 KLBF 230010 SVRLBF NEC111-230100- /O.NEW.KLBF.SV.W.0293.150923T0010Z-150923T0100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 710 PM CDT TUE SEP 22 2015 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN LINCOLN COUNTY IN SOUTHWESTERN NEBRASKA... * UNTIL 800 PM CDT * AT 710 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTH PLATTE AIRPORT...OR NEAR NORTH PLATTE...MOVING NORTH AT 25 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN LINCOLN COUNTY. PEOPLE ATTENDING TEST EVENT SHOULD SEEK SAFE SHELTER IMMEDIATELY! THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 16. INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 173 AND 184. HIGHWAY 83 BETWEEN MILE MARKERS 79 AND 105. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4105 10066 4108 10084 4139 10091 4139 10025 TIME...MOT...LOC 0010Z 191DEG 20KT 4114 10071 HAIL...0.75IN WIND...60MPH $$ SPRINGER
1 follow-up statement
539
WWUS53 KLBF 230039
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
739 PM CDT TUE SEP 22 2015
NEC111-230049-
/O.CAN.KLBF.SV.W.0293.000000T0000Z-150923T0100Z/
LINCOLN NE-
739 PM CDT TUE SEP 22 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINCOLN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4105 10066 4108 10084 4139 10091 4139 10025
TIME...MOT...LOC 0040Z 191DEG 20KT 4130 10066
$$
SPRINGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 22, 6:27 PM CDT, 43 minutes earlier.
Area forecast discussion, Sep 22, 6:27 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 627 PM CDT TUE SEP 22 2015 .SYNOPSIS... ISSUED AT 314 PM CDT TUE SEP 22 2015 H5 ANALYSIS THIS MORNING HAS RIDGING EXTENDING FROM TEXAS NWD INTO THE CENTRAL PLAINS. CLOSED LOW PRESSURE WAS LOCATED EAST OF THE RIDGE OVER SERN ALABAMA WITH ANOTHER LOW LOCATED OVER CENTRAL ARIZONA. THE LATTER IS THE REMNANTS OF A TROPICAL DEPRESSION WHICH TRACKED ACROSS SOUTHERN CALIFORNIA AND NRN BAJA CA OVER THE PAST 24 HOURS. CURRENT WV IMAGERY HAS THIS FEATURE TRACKING THROUGH FAR NERN AZ. A SECOND LEAD SHORTWAVE WAS LOCATED OVER SERN COLORADO ATTM. ACROSS WESTERN AND NORTH CENTRAL NEBRASKA...A WARM FRONT EXTENDED FROM NERN COLORADO...ROUGHLY ALONG THE FAR SRN TIER OF COUNTIES IN NEBRASKA. NORTH OF THE FRONT...EASTERLY WINDS AND LOW LEVEL CLOUDINESS WAS PREVALENT THIS MORNING. AS OF 3 PM CDT...THIS STRATUS AND FOG HAD BURNED OFF SOUTH OF A LINE FROM ANTIOCH TO STAPLETON TO BROKEN BOW. NORTH OF THIS LINE...STRATUS HAS HELD IN PLACE THIS AFTERNOON AND HAS LED TO COOL TEMPERATURES IN THE 60S TO AROUND 70. ELSEWHERE TEMPS WERE IN THE 70S AND 80S WITH READINGS APPG 90 IN THE FAR SOUTHWESTERN CWA. IN ADDITION TO LOW CLOUDS...ELEVATED INSTABILITY WAS PRESENT ON THE LATEST VIS SATELITE IMAGERY WITH CONVECTIVE CLOUDS DEVELOPING OVER PORTIONS OF CENTRAL NEBRASKA...INVOF OF A MID LEVEL FRONT. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 314 PM CDT TUE SEP 22 2015 MAIN FORECAST CONCERN OVER THE SHORT TERM...THROUGH WEDNESDAY AFTERNOON...IS PRECIPITATION. ABUNDANT MOISTURE IS SET TO MOVE INTO WESTERN NEBRASKA OVER THE NEXT 24 HOURS WHICH MAY LEAD TO WIDESPREAD RAINFALL TOTALS GREATER THAN ONE INCH. A WARM FRONT DRAPED ACROSS THE FORECAST AREA...GENERALLY ALONG INTERSTATE 80...WILL BE THE FORCING MECHANISM FOR THE PRECIPITATION. A BROAD AREA OF ISENTROPIC UPGLIDE IS SHOWN BY THE NAM...PROMINENTLY SEEN ON THE 305K SURFACE LATE THIS EVENING ACROSS THE NORTHERN HALF OF THE FORECAST AREA. STRATUS HAS BEEN PRESENT OVER THE AREA ALL DAY...INDICATING SUFFICIENT LOW LEVEL MOISTURE. WITH MORE MID LEVEL MOISTURE AND THE NOSE OF A 250HPA JET ARRIVING THIS EVENING...HAVE INCREASED POPS FROM 23/00Z TO 23/06Z ALONG AND NORTH OF U.S. HIGHWAY 20. THE MORE SUBSTANTIAL WAVE ENTERS THE SOUTHWEST PORTION OF THE FORECAST AREA TOWARD 23/06Z. AS THE SURFACE LOW DEEPENS OFF THE FRONT RANGE AND MOVES NORTHEAST...BREEZY SOUTHERLY WINDS WILL HELP PULL IN AMPLE MOISTURE. DEW POINTS WILL INCREASE THROUGHOUT THE NIGHT TO NEAR 60F ACROSS THE SOUTH. STRONG ISENTROPIC UPGLIDE AT 305K EXPANDS TO NEARLY THE ENTIRE FORECAST AREA BY 23/12Z...AND NAM FORECAST SOUNDINGS SATURATE THE COLUMN AT KLBF. ON THE EDGE OF THE HEAVIER PRECIPITATION...WINDS MAY BE LIGHT ENOUGH TO SUPPORT SOME PATCHY FOG AROUND DAWN. THE AREA OF CONCERN IS THE EASTERN PANHANDLE AND FAR NORTHWEST NEBRASKA...BUT CONFIDENCE IS TOO LOW TO WARRANT MENTION IN THE CURRENT FORECAST. WEDNESDAY MID MORNING THROUGH THE AFTERNOON...INCREASED POPS TO LIKELY ALONG AND EAST OF HIGHWAY 83 AS CONFIDENCE IS HIGH FOR ACCUMULATING RAINFALL. FORECAST SOUNDINGS SHOW VERY DEEP MOIST PROFILES AND NEAR RECORD CLIMATOLOGICAL PRECIPTABLE WATER VALUES. DESPITE HIGH QPF VALUES...BETWEEN 0.5 AND 1.0 INCH FOR THE AREA...NOT CONCERNED ABOUT FLOODING AS AMOUNTS ARE WELL BELOW FLASH FLOOD GUIDANCE. WITH MARGINAL CAPE AND INSTABILITY DURING THE AFTERNOON...NOT CONCERNED ABOUT SEVERE THUNDERSTORMS EITHER. TEMPERATURE WISE...HAVE UPPED LOW TEMPERATURES TONIGHT A DEGREE OR TWO TO ACCOUNT FOR PERSISTENT LOW CLOUD COVER. TRENDED TOWARD MET GUIDANCE FOR MAX TEMPS ON WEDNESDAY...STAYING NEAR PREVIOUS FORECAST HIGHS IN THE SOUTH AND COOLER ACROSS THE NORTH. HIGHS IN THE LOWER 70S ARE REASONABLE GIVEN CLOUD COVER AND 850HPA TEMPS OF 15 TO 17C. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 314 PM CDT TUE SEP 22 2015 WEDNESDAY NIGHT THROUGH FRIDAY...LINGERING PCPN CHANCES WEDNESDAY NIGHT THROUGH THURSDAY NIGHT ARE THE MAIN FORECAST CHALLENGE IN THE MID RANGE. THE REMNANTS OF THE BEFORE MENTIONED TROPICAL LOW WILL TRACK SLOWLY ACROSS CENTRAL AND EASTERN PORTIONS OF THE FORECAST AREA WEDS NIGHT INTO THURSDAY MORNING. DECENT ISENTROPIC LIFT WILL CONTINUE ROUGHLY EAST OF A LINE FROM CODY TO IMPERIAL WEDS EVE...THEN EAST OF A LINE FROM VALENTINE TO HAYES CENTER OVERNIGHT. SOME DIFFERENCES WERE NOTED WITH RESPECT TO THE LOCATION OF THE BEST ISENTROPIC LIFT WEDS NIGHT WITH THE GFS...CONFINING THE BEST LIFT TO THE FAR EASTERN CWA...WHILE THE NAM SOLN WAS ACROSS THE CENTRAL AND EASTERN CWA. THE NAM SOLN WAS CONSISTENT WITH YESTERDAYS SOLNS...AND HAVE OPTED FOR A MORE WESTERLY TRACK OF THE BEST ISENTROPIC LIFT. THAT BEING SAID...HAVE DONE LITTLE TO THE ONGOING POP FCST WHICH HAD THE HIGHEST POPS ALONG AND EAST OF HIGHWAY 83 FOR WEDS NIGHT. AS WE HEAD INTO THURSDAY AFTERNOON...WEAK ISENTROPIC LIFT WILL CONTINUE ALONG AND EAST OF HIGHWAY 183 THURSDAY AFTERNOON AND EVENING WITH A LIMITED THREAT FOR PCPN TO CONTINUE. WEST OF THIS ROUTE...LOOK FOR A SHARP CUTOFF IN PCPN AS ISENTROPIC DOWN GLIDE AND MUCH DRIER AIR PUSHES INTO CENTRAL PORTIONS OF THE CWA. THE REMNANTS OF THE LOW...WILL DRIFT TO THE SSW ON FRIDAY AS A POSITIVELY TILTED RIDGE BUILDS INTO WESTERN NEBRASKA FROM THE FOUR CORNERS. INHERITED FCST HAD SOME SLIGHT CHANCE POPS IN THE SERN AND FAR SRN CWA FRIDAY AND HAVE LEFT THEM IN AS THE REMNANTS OF THE LOW DRIFT SOUTH INTO WESTERN KS. AS FOR TEMPERATURES IN THE MID RANGE...HIGHS THURSDAY WILL STRUGGLE TO HIT 70 IN THE EAST WHERE CLOUDS WILL PERSIST...WHILE READINGS NEAR 80 ARE EXPECTED IN THE WEST. HIGHS ON FRIDAY WILL BE IN THE UPPER 70S TO NEAR 80. WITH RESPECT TO QPF/S OVER THE NEXT 12 TO 48 HRS...PWATS IN ASSOCIATION WITH THIS SYSTEM INCREASE TO 1.5 INCHES TONIGHT...THEN TO 1.75 INCHES IN THE EASTERN HALF OF THE CWA ON WEDNESDAY. FOR LBF...THE 1.5 INCH PWATS TONIGHT AND TOMORROW ARE ROUGHLY AT THE TOP END OF CLIMATOLOGY...SO THE MOISTURE FOR HEAVY RAIN IS THERE OVER THE NEXT 12 TO 48 HRS. FOLLOWING THE NATL GUIDANCE WHICH SEEMS TO AGREE FAIRLY WELL WITH THE LATEST ECMWF AND NAM QPF FCST...YIELDS A LARGE SWATH OF 1 TO 2 INCHES OF RAINFALL EAST OF A LINE FROM IMPERIAL TO VALENTINE. THIS AGREES WITH THE SREF PLUMES FOR NORTH PLATTE...BROKEN BOW...ONEILL AND THEDFORD...WHICH THE MEAN IS ROUGHLY 1.5 INCHES FOR THE EVENT. FRIDAY NIGHT THROUGH TUESDAY...A POSITIVE TILTED RIDGE WILL BUILD INTO THE CENTRAL PLAINS FROM THE FOUR CORNERS FRIDAY INTO SUNDAY WITH DRY WEATHER EXPECTED. A BRIEF COOL DOWN WILL BEGIN NEXT WEEK AS A PACIFIC COLD FRONT USHERS IN A GLANCING BLOW OF COOLER AIR. ATTM...DYNAMICS FOR PCPN REMAIN NORTH OF THE AREA OVER THE DAKOTAS...SO A DRY FCST CONTINUES. AFTER A TEMPORARY COOL DOWN ON MONDAY...READINGS WILL REBOUND BACK INTO THE 80S AS A LARGE RIDGE OF HIGH PRESSURE BUILDS INTO THE CENTRAL CONUS. BY WEDNESDAY NEXT WEEK...THE ECMWF HAS A 5900 H5 HIGH OVER NWRN KS WITH H85 TEMPS IN THE MID 20S CELSIUS...WHICH WOULD LEAD TO HIGHS IN THE 80S TO LOWER 90S...WHICH IS NEAR RECORD HIGHS FOR THE END OF SEPTEMBER. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 626 PM CDT TUE SEP 22 2015 FOG/STRATUS IN NORTHERN NEBRASKA ARE LIKELY TO CONTINUE UNTIL SHOWERS/THUNDERSTORMS MOVE INTO THE AREA. FOR NORTHERN NEBRASKA...THE BOUT WITH THUNDERSTORMS WILL BE BRIEF AND LAST 02- 06Z. IN CENTRAL AND SOUTHWEST NEBRASKA...THE FIRS WAVE OF THUNDERSTORMS WILL MOVE THROUGH BY 06Z. THEN ANOTHER...MORE ORGANIZED THUNDERSTORM SYSTEM WILL MOVE INTO THE AREA 05-06Z AND CONTINUE AT LEAST INTERMITTENTLY THROUGH THE NIGHT. AFTER 12Z...THE SYSTEM WILL BE DOMINATED BY A STEADY LIGHT TO MODERATE RAIN WITH MARGINAL VISUAL METEOROLOGICAL CONDITIONS. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CLB SHORT TERM...DS LONG TERM...CLB AVIATION...SPRINGER
Hazardous weather outlook, Sep 22, 3:20 PM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 320 PM CDT TUE SEP 22 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-231030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 320 PM CDT TUE SEP 22 2015 /220 PM MDT TUE SEP 22 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP TONIGHT ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. AT THIS TIME...THE THREAT FOR SEVERE STORMS IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA WEDNESDAY THROUGH THURSDAY. AT THIS TIME...THE THREAT FOR SEVERE STORMS IS LOW. BEYOND THURSDAY NIGHT...THE THREAT FOR HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CLB
In the hours before
Special weather statement, Sep 22, 6:01 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 601 PM CDT TUE SEP 22 2015 NEZ059-230000- LINCOLN NE- 601 PM CDT TUE SEP 22 2015 ...SPECIAL WEATHER STATEMENT... AT 601 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTHEAST OF WELLFLEET...OR 17 MILES NORTH OF CURTIS...MOVING NORTH AT 20 MPH. SMALL HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BRADY...LAKE MALONEY STATE RECREATION AREA...HANSEN MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT AREA...COTTONWOOD CANYON STATE WILDLIFE MANAGEMENT AREA...MAXWELL...NORTH PLATTE...NORTH PLATTE AIRPORT... JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA...KEITH AND WELLFLEET. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 97 NEAR MILE MARKER 1. INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 175 AND 206. HIGHWAY 83 BETWEEN MILE MARKERS 54 AND 56...AND BETWEEN MILE MARKERS 65 AND 88. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4071 10024 4072 10072 4120 10083 4125 10025 TIME...MOT...LOC 2301Z 191DEG 18KT 4088 10057 SPRINGER
Special weather statement, Sep 22, 6:49 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
549 PM MDT TUE SEP 22 2015
NEZ035-057-230045-
ARTHUR NE-KEITH NE-
549 PM MDT TUE SEP 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR KEITH...SOUTHERN ARTHUR AND
SOUTHWESTERN MCPHERSON COUNTIES UNTIL 645 PM MDT...
AT 549 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
OGALLALA...MOVING NORTH AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
ROSCOE AROUND 555 PM MDT.
KINGSLEY DAM AND KEYSTONE AROUND 610 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LAKE VIEW
CAMPGROUND...NEVENS...BUCKTAIL LAKE...BELMAR...OTTER CREEK
CAMPGROUND...BROGANVILLE AND MCKEAG.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 61 BETWEEN MILE MARKERS 80 AND 119.
HIGHWAY 92 BETWEEN MILE MARKERS 124 AND 138.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 115 AND 143.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR LAKE MCCONAUGHY...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 4152 10198 4150 10141 4139 10139 4101 10141
4101 10194
TIME...MOT...LOC 2349Z 191DEG 20KT 4111 10169
SPRINGERSpecial weather statement, Sep 22, 6:59 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
659 PM CDT TUE SEP 22 2015
NEZ038-059-230100-
CUSTER NE-LINCOLN NE-
659 PM CDT TUE SEP 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN AND SOUTHWESTERN
CUSTER COUNTIES UNTIL 800 PM CDT...
AT 659 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
NORTH PLATTE AIRPORT...OR NEAR NORTH PLATTE...MOVING NORTH AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN LINCOLN AND
SOUTHWESTERN CUSTER COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...
COTTONWOOD CANYON STATE WILDLIFE MANAGEMENT AREA...PRESSEY STATE
WILDLIFE MANAGEMENT AREA...ETNA...MILLDALE...KEITH...JEFFREY CANYON
STATE WILDLIFE MANAGEMENT AREA...LODI...VROMAN AND FINCHVILLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 5.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 174 AND 208.
HIGHWAY 83 BETWEEN MILE MARKERS 74 AND 104.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4104 10083 4138 10081 4140 9980 4105 9965
4105 10022 4071 10023
TIME...MOT...LOC 2359Z 191DEG 20KT 4110 10069
SPRINGERThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 7:56 PM CDT | Special Weather Statement | LBF | Lincoln | 49 min |
| Sep 22, 7:58 PM CDT | Special Weather Statement | LBF | Custer | 47 min |
| Sep 22, 8:14 PM CDT | Special Weather Statement | LBF | Logan | 46 min |
| Sep 22, 8:37 PM CDT | Special Weather Statement | LBF | Blaine | 38 min |
| Sep 22, 9:01 PM CDT | Special Weather Statement | LBF | Thomas | 44 min |
| Sep 22, 9:10 PM CDT | Special Weather Statement | LBF | Blaine | 50 min |
| Sep 22, 9:38 PM CDT | Special Weather Statement | LBF | Boyd | 52 min |
| Sep 22, 9:39 PM CDT | Special Weather Statement | LBF | Cherry | 51 min |
| Sep 22, 10:02 PM CDT | Special Weather Statement | LBF | Keya Paha | 43 min |
| Sep 22, 10:30 PM CDT | Special Weather Statement | LBF | Boyd, Keya Paha | 45 min |
| Sep 22, 10:53 PM CDT | Severe Thunderstorm Warning | LBF | Boyd | 21 min |
| Sep 22, 10:59 PM CDT | Flash Flood Warning | LBF | Boyd, Keya Paha | 6 hr |
| Sep 23, 4:18 AM CDT | Flash Flood Watch | LBF | Boyd, Holt | 25 hr |
| Sep 23, 2:26 PM CDT | Areal Flood Advisory | LBF | Cherry, Hooker, McPherson, Thomas | 6 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.